# SDR AALA2020051429004

- Difficulty date: May 11, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 0924
- Aircraft time: 68,810 hours, 31,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. AFT GALLEY EMERGENCY EXIT LIGHT SIGN INOPERATIVE. REPLACED AFT GALLEY EMERGENCY EXIT LIGHT SIGN ASSEMBLY PER AMM 33-51-17.
